# SDR CALA2025090408466

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Airbus A321-271NX
- Aircraft serial: 12307
- Aircraft time: 1,514 hours, 570 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Discrepancy
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ECAM LAV SMOKE. FA-S CHE KED ALL LAVS. MID LAV HA D SMOKE SMELL- REPORTED AS /WEED/ SMELL DEBRIEFED CREW. CAPT SAID ECAM LAV SMOKE MESSAGE APPEARED AT CRUISE. MESSAGE CLEARED AFTER 15 SECONDS AND COULD NOT BE RECALLED. CAPT CONTACTED FA WHO WENT TO THE MID LAV WHICH WAS LOCKED, SHE OPENED THE DOOR AND ASKED THE PASSENGER IF HE WAS SMOKING, HE SAID HE WAS NOT SMOKING. AFTER HE LEFT THE LAV SHE RETURNED AND INSPECTED THE AREA INCLUDING THE WASTE BASKET AND COMPARTMENTS AND UNDER SINK AND FOUND NO EVIDENCE OF SMOKING. LATER THE PASSENGER APPROACHED THE FA AND ADMITTED HE WAS VAPING IN THAT LAV. AS  FAR AS I KNOW, NO FURTHER ACTION WAS TAKEN WITH THIS PASSENGER. I INSPECTED ALL ACCESSIBLE AREAS IN THIS LAV AND FOUND NO EVIDENCE OR FOREIGN MATERIAL.  NO SMOKE OR ODOR PRESENT AT THIS TIME.
